Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 9, Pages 1414–1419 (Mi zvmmf3030)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

Cubature formulas for functions periodic in some variables

M. V. Noskov

Krasnoyarsk

Full text: PDF file (583 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:9, 110–114

Bibliographic databases:
UDC: 519.644
MSC: Primary 65D32; Secondary 41A55, 41A63
Received: 24.04.1990

Citation: M. V. Noskov, “Cubature formulas for functions periodic in some variables”, Zh. Vychisl. Mat. Mat. Fiz., 31:9 (1991), 1414–1419; U.S.S.R. Comput. Math. Math. Phys., 31:9 (1991), 110–114

Citation in format AMSBIB
\Bibitem{Nos91}
\by M.~V.~Noskov
\paper Cubature formulas for functions periodic in some variables
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 9
\pages 1414--1419
\mathnet{http://mi.mathnet.ru/zvmmf3030}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1145212}
\zmath{https://zbmath.org/?q=an:0737.65009}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 9
\pages 110--114
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JR48700016}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3030
  • http://mi.mathnet.ru/eng/zvmmf/v31/i9/p1414

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Noskov, H. J. Schmid, “Cubature formulas of high trigonometric accuracy”, Comput. Math. Math. Phys., 44:5 (2004), 740–749  mathnet  mathscinet  zmath
    2. K. A. Kirillov, “Otsenki na prostranstvakh $S_p$ normy funktsionala pogreshnosti kvadraturnykh formul, tochnykh dlya polinomov Khaara”, Zh. vychisl. matem. i matem. fiz., 52:10 (2012), 1747–1755  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:121
    Full text:50
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022